... suffered from depression and impulse control issues. My question is, can my emotional state be effected by my condition? The part of my brain that's effected is the frontal lobe. I've read that that's the emotional center of the brain. If so, how to deal with it. The meds are making me even more depressed, but I have no seizures wile taking them
If the epilepsy is in that part of your brain, then there is the chance that your emotions would be affected; however, if it went untreated until now, then whatever effects the medication has would just negate those of the epilepsy. If that is the case, I would talk to a doctor about the possibility of having clinical depression.
Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Epilepsy - sir I hav eplipsy since 10 years I am taking medicine from that time my treatment is done
Posted 23 Jul 2010 • 1 answer
Posted 18 Aug 2011 • 3 answers
Posted 11 Sep 2012 • 1 answer
Posted 9 Nov 2012 • 1 answer
Posted 1 Dec 2012 • 1 answer